1 Year, 9 month Update....

msb0014

New Member
Reaction score
0
I haven't been here in a while but here is my update.

Background… 32 year old male, family history of male pattern baldness. I started Propecia and Rogaine in combination in October of 2004 (I use Nizoral 2% every 3 days too)....

Well...

The results have been short of AMAZING!! Before treatment I could be classified as a Norwood III Vertex. I was around a Norwood III for a while and then Norwood III Vertex came fast and I was approaching Norwood IV. Well, luckily I started treatment sooner than later.

I am now, no lie, between Norwood I and Norwood II. My friends have finally confronted me (I've kept my treatment pretty much quiet due to embarrassment). I told them and they were very supportive. That’s a great feeling!

One friend, who I think has a great head of hair, felt that he was thinning and told me he was starting to use hair thickening products. I recommended Propecia and Rogaine when he is ready.

Be patient. Everyone is different, so results will differ. Shedding is going to happen. Stick it out and I guarantee more often then not - you WILL see results. Start early, if you’re within Norwood I, II or III you will see better results.

Take care friends… MSB
 
Reaction score
0
that is some encouraging update. lately i have been losing more hair and i have thinned maybe 20% on top and i the pattern of my hairloss, it is thick on the sides and back and thin on top but iam the only one who can see this patter because i am still in the very early sages of hairloss. but there no mistaken i am thinning on top even though iam the only who can see it. my hairline is showing great improvement but the shedding is thinning out my crown.

Andy, update us on your hairloss status. i only ask because you are very dedicated and use a lot of products.
 

powersam

Senior Member
Reaction score
6
thanks for the update, all too often people who have success just disappear from this place so its nice that you took the time to write it up.

on that note its probably time i did something similar.
 

Apoc

Established Member
Reaction score
0
Such things piss me off to death. I was using Propecia for 2 years with absolutely no effect.
 

powersam

Senior Member
Reaction score
6
apoc this is not the thread to talk about that.
 

ANDREW_J_I

Experienced Member
Reaction score
0
PICS
 

Aplunk1

Senior Member
Reaction score
6
newguytothisforum said:
Andy, update us on your hairloss status. i only ask because you are very dedicated and use a lot of products.

Hi, I've been shedding a large volume of hair for the last 2 or so months... looking at my pillow in the morning, it looks like an ANIMAL slept in it!

Where all the hair has been shed, there is tons of new growth. It's in the vellous stage, but it's maturing... slowly but surely...

To me, all of this indicates that a medicine-induced shed is taking place, and it will get better with time.

BTW, my hair looks pretty good despite the shedding, although it has it's very THIN moments.
 

ang_99

Established Member
Reaction score
5
Aplunk1 said:
newguytothisforum said:
Andy, update us on your hairloss status. i only ask because you are very dedicated and use a lot of products.

Hi, I've been shedding a large volume of hair for the last 2 or so months... looking at my pillow in the morning, it looks like an ANIMAL slept in it!

Where all the hair has been shed, there is tons of new growth. It's in the vellous stage, but it's maturing... slowly but surely...

To me, all of this indicates that a medicine-induced shed is taking place, and it will get better with time.

BTW, my hair looks pretty good despite the shedding, although it has it's very THIN moments.

Looks like I'm in the same boat as you, I've been shedding like crazy the past couple months also. Like you my hair looks pretty good and know what you mean about the thin moments.
 
Reaction score
0
i am currently having one of those thinning moments, i just bought some thickening shampoo. well it wouldn't have come to this but i think i took fake finasteride for about a year so ...... but taking proscar is showing results on my hairline and temples but the thinning-to-thick process is taking a toll on me. buzzed my hair to a 3/4" and i am really surprised how much scalp i can see. i know in about another 6-12 months from now i will have thick hair again because i have always been a good responder to finasteride. just venting
 

wangho75

Experienced Member
Reaction score
4
shaving your hair so short is a BAD IDEA. In my case, I shaved my head about 3 months ago after being on finasteride for a year with progress. It looked ALOT thinner when I shaved it and months after the fact. The thing is, you can have thicker hair and a better hair count, but the healthy hair is going to grow MUCH faster than the weaker, new hairs. So you have to play catch up and wait for the slower growing hairs to catch up. Right now, I can see alot of scalp and my hair looks thin, but it's also sticking up and not lying flat because the weaker, slower growing hairs are propping up the longer, healthier hairs and it looks funny.

In short, if you have been seeing a response, I think it's better to slightly trim your longer hair instead of shaving everything the same length.
 

H/B

Established Member
Reaction score
1
newguytothisforum said:
i am currently having one of those thinning moments, i just bought some thickening shampoo. well it wouldn't have come to this but i think i took fake finasteride for about a year so ...... but taking proscar is showing results on my hairline and temples but the thinning-to-thick process is taking a toll on me. buzzed my hair to a 3/4" and i am really surprised how much scalp i can see. i know in about another 6-12 months from now i will have thick hair again because i have always been a good responder to finasteride. just vSopenting

Bummer, but at least you know why you were losing ground.
BTW, what was the brand and source of the phony finasteride?
 
Reaction score
0
H/B said:
newguytothisforum said:
i am currently having one of those thinning moments, i just bought some thickening shampoo. well it wouldn't have come to this but i think i took fake finasteride for about a year so ...... but taking proscar is showing results on my hairline and temples but the thinning-to-thick process is taking a toll on me. buzzed my hair to a 3/4" and i am really surprised how much scalp i can see. i know in about another 6-12 months from now i will have thick hair again because i have always been a good responder to finasteride. just vSopenting

Bummer, but at least you know why you were losing ground.
BTW, what was the brand and source of the phony finasteride?

it was finpecia, it came in a yellow envelope, i just read that there is alot of fake sh*t so if your generic don't come in a box or don't buy it from reputable websites, your gonna regret it just like me. i think when it comes to your hair, do go cheap like i did.
 

WorldofWarcraft

Experienced Member
Reaction score
6
newguytothisforum said:
H/B said:
newguytothisforum said:
i am currently having one of those thinning moments, i just bought some thickening shampoo. well it wouldn't have come to this but i think i took fake finasteride for about a year so ...... but taking proscar is showing results on my hairline and temples but the thinning-to-thick process is taking a toll on me. buzzed my hair to a 3/4" and i am really surprised how much scalp i can see. i know in about another 6-12 months from now i will have thick hair again because i have always been a good responder to finasteride. just vSopenting

Bummer, but at least you know why you were losing ground.
BTW, what was the brand and source of the phony finasteride?

it was finpecia, it came in a yellow envelope, i just read that there is alot of fake $#iT so if your generic don't come in a box or don't buy it from reputable websites, your gonna regret it just like me. i think when it comes to your hair, do go cheap like i did.

ROTL LMAO - your finpecia came in a yellow envelope? Man, wasn't it obvious right then that something was suspicious?

What would it take for your scam sensors to go off, your pills being shipped in a duct-taped used Arby's bag? No legit company is going to toss pills in an envelope and send it out lol
 

gloucester

New Member
Reaction score
0
WorldOfWarcraft

Thanks for the laugh.

I am going through a pretty miserable time dealing with my incredibly aggressive shedding that I am experiencing since starting propecia and rogaine (5 weeks in and have honestly gone from about 60% coverage, crown to hairline, to 20%) but your comment about duct tape and used arby bags used for packaging gave me the fist true laugh I've had for about 2 weeks. Thanks man.

People, don't cut corners when it comes to treating your hair. The best advice that can be given is get a doctors prescription for proscar and cut it up. I live in Canada and I got 120 days worth for $15 after my insurance company paid for the rest. Proscar is covered, propecia is not, yet they are the exact same thing.
 
Top